MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ELUNA 8 DR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ELUNA 8 DR-T PROMRI; PACEMAKER
Model Number 394969
Medical Device Problem Codes Premature Elective Replacement Indicator (1483); Battery Problem (2885); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device in backup mode.Unexpected battery behavior noted.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device was explanted on (b)(6) 2025, due to eri.The device was not returned for analysis.The analysis is thus based on the inspection of the quality documents associated with the manufacture of this particular device as well as the data returned for evaluation.The manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.The available data were thoroughly inspected.The data inspection revealed an unexpected battery voltage drop, which caused a corruption of the data, resulting in the reported backup mode.The last documented battery voltage was 1.5202fv, the lowest measurable value, indicating that the pacemaker can no longer provide therapy.Based on the data available for analysis the root cause for that behavior was not determinable and can only be clarified by an analysis of the device itself.However, it cannot be excluded that this occurrence resulted from a defective component.Should the device become available for analysis, this investigation will be updated.

Brand Name
ELUNA 8 DR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22993414
Report Number1028232-2025-04404
Device Sequence Number8997622
Product Code NVZ
UDI-Device Identifier04035479131937
UDI-Public(01)04035479131937(17)180531
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2018
Device Model Number394969
Device Catalogue Number394969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale